# SDR SWAA2018032920847

- Difficulty date: March 15, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,258 hours, 21,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 69390034
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR MIDDLE ASSIST SPRING BROKEN.       R & R THE SPRING IAW AMM.
